# SDR AALA20000864

- Difficulty date: May 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 833707
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1722 - DURING LANDING, WHEN GEAR WAS EXTENDED RED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND RED LIGHT REMAINED ILLUMINATED.  PERFORMED GO AROUND AND ABNORMAL GEAR PROCEDURES.  GEAR INDICATIONS NORMAL.  LANDED MIA WITHOUT INCIDENT.  REPLACED NOSE GEAR DOWN SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
